# SDR SWAA2022013160786

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY BATTERY PACK AT M1675 (STA 317 LBL 10) ARE INOP ; / [01] REPLACED BATTERY PACK M1675; OPS CHECK GOOD IAW AMM 33-51-06-960-805.; [02] VERIFIED STEP 1 AUDIT CW
